# SDR AWXA9700312

- Difficulty date: May 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N313AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23712
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Cable
- Condition: Misrigged
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR WOULD NOT RETRACT AFTER TAKEOFF.  FOLLOWED QRH PROCEDURES AND RETRACTED GEAR.  FOUND TELEFLEX CABLE AND AIR SAFETY SENSOR NOT RIGGED PER MM.  CORRECTED PER MM 32-09-01.
